Alert archive / Kentucky / Frost Advisories in 2015

Frost Advisory 2, NWS Jackson, KY

April 22, 201511 counties in Kentucky

NWS Jackson, KY issued this frost advisory at Apr 22, 2015, 6:50 PM EDT for 11 counties in Kentucky. It took effect at Apr 23, 2015, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2015, 6:50 PM EDT (22:50 UTC)
In effect from
Apr 23, 2015, 3:00 AM EDT
Expired
Apr 23, 2015, 8:00 AM EDT
In force
5 hr
Issued by
NWS Jackson, KY

Counties Bath County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Lee County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Powell County, KY, Rowan County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 49 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
485 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WWUS73 KJKL 222250
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
650 PM EDT WED APR 22 2015

...AREAS OF FROST EXPECTED TO DEVELOP LATE TONIGHT...

.HIGH PRESSURE MOVING OVER THE REGION TONIGHT WILL LIGHTEN THE
WINDS AND CLEAR THE SKIES. AS A RESULT...TEMPERATURES WILL DROP
IN THE THE 30S AND AREAS OF FROST CAN BE EXPECTED TO DEVELOP BY
DAWN...PARTICULARLY IN THE DEEPER VALLEYS. 

KYZ044-050>052-058>060-104-106-108-111-230900-
/O.NEW.KJKL.FR.Y.0002.150423T0700Z-150423T1200Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-
MORGAN-WOLFE-LEE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...
SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE
650 PM EDT WED APR 22 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY. 

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW AND
  MIDDLE 30S ACROSS THE ADVISORY AREA. 

* TIMING...THE FROST IS EXPECTED TO FORM BETWEEN THE HOURS OF 3
  AM AND 8 AM EDT.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY
  IMPACT SENSITIVE VEGETATION ALONG WITH OUTDOOR FLOWERS AND
  GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GREIF
2 follow-up statements
422 
WWUS73 KJKL 230802
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
402 AM EDT THU APR 23 2015

...AREAS OF FROST EXPECTED TO DEVELOP LATE TONIGHT...

.MOSTLY CLEAR SKIES...SLACKENING WINDS...AND A CHILLY AIR MASS
WILL ALLOW FROST TO OCCUR IN SOME LOCATIONS EARLY THIS MORNING.
CONDITIONS SHOULD BE EVEN MORE FAVORABLE FOR FROST LATE THURSDAY
NIGHT INTO FRIDAY MORNING.

KYZ044-050>052-058>060-104-106-108-111-231200-
/O.NEW.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/
/O.CON.KJKL.FR.Y.0002.000000T0000Z-150423T1200Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-
MORGAN-WOLFE-LEE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...
SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE
402 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY. 

* TEMPERATURES...READINGS IN THE LOWER TO MID 30S WILL OCCUR IN
  MOST LOCATIONS EARLY THIS MORNING...WITH THE COLDEST CONDITIONS
  IN VALLEYS. LOW TEMPERATURES WILL BE EVEN COLDER FOR MOST PLACES
  ON FRIDAY MORNING...WITH VALLEYS EXPECTING READINGS IN THE
  UPPER 20S...WHILE RIDGES AGAIN FALL TO THE MID 30S.

* TIMING...FROST WILL OCCUR IN MANY LOCATIONS EARLY THIS MORNING.
  IT SHOULD DEVELOP AGAIN AFTER 1 AM TONIGHT.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY
  DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KYZ068-069-079-080-083>088-107-109-110-112>120-231200-
/O.NEW.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY-
CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...PAINTSVILLE...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
402 AM EDT THU APR 23 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY. 

* TEMPERATURES...READINGS WILL FALL TO THE UPPER 20S AND LOWER 30S
  FOR MOST LOCATIONS EARLY FRIDAY MORNING. RIDGES WILL LIKELY FALL
  TO THE MID 30S.

* TIMING...FROST SHOULD DEVELOP FOR MOST LOCATIONS BETWEEN 1 AM
  AND SUNRISE ON FRIDAY MORNING.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY
  DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
363 
WWUS73 KJKL 231205
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
805 AM EDT THU APR 23 2015

...AREAS OF FROST EXPECTED TO DEVELOP LATE TONIGHT...

.MOSTLY CLEAR SKIES...SLACKENING WINDS...AND A CHILLY AIR MASS
WILL ALLOW FROST TO OCCUR IN MOST LOCATIONS LATE TONIGHT INTO
FRIDAY MORNING.

KYZ044-050>052-058>060-104-106-108-111-232030-
/O.EXP.KJKL.FR.Y.0002.000000T0000Z-150423T1200Z/
/O.CON.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-
MORGAN-WOLFE-LEE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...
SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE
805 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
FRIDAY...
...FROST ADVISORY FOR THIS MORNING HAS EXPIRED...

* TEMPERATURES...LOW TEMPERATURES ON FRIDAY MORNING ARE EXPECTED
  TO RANGE FROM THE UPPER 20S IN VALLEYS TO THE MID 30S ON
  RIDGES.

* TIMING...FROST SHOULD DEVELOP IN MOST LOCATIONS AFTER 1 AM
  TONIGHT.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KYZ068-069-079-080-083>088-107-109-110-112>120-232030-
/O.CON.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY-
CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...PAINTSVILLE...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
805 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...LOW TEMPERATURES ON FRIDAY MORNING ARE EXPECTED
  TO RANGE FROM THE UPPER 20S IN VALLEYS TO THE MID 30S ON
  RIDGES.

* TIMING...FROST SHOULD DEVELOP IN MOST LOCATIONS AFTER 1 AM
  TONIGHT.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this frost advisory went out at Apr 22, 3:18 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 22, 3:18 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
318 PM EDT WED APR 22 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 315 PM EDT WED APR 22 2015

CURRENT CONDITIONS ACROSS THE AREA FEATURE A POTENT COLD FRONT
MOVING THROUGH EAST KENTUCKY THIS EVENING. QUITE A TIGHT GRADIENT
ASSOCIATED WITH THIS HAS RESULTED IN SOME STRONG WESTERLY WINDS
AND SOME GUSTS TO 30 KNOTS IN SOME LOCATIONS. MAY NEED TO MENTION
THESE WINDS IN THE HWO AND CONTINUED INTO THE EVENING. TO THE
NORTH...SOME LOW LEVEL STRATO CU WILL BE MOVING THROUGH. THIS
SHOULDSTAY TO THE NORTH AND NOT MAKE IT INTO EAST KENTUCKY
TONIGHT. UPSTREAM...THE TIGHTER GRADIENT IN PLACE AND LOOSENING A
BIT THROUGH TONIGHT SHOULD KEEP WINDS UP TONIGHT ENOUGH THAT FROST
DEVELOPMENT TO SHELTERED VALLEYS TONIGHT. THEREFORE...WILL MENTION
THIS IN AN SPS. IN FACT...SHELTERED VALLEY TEMPS MAY MAKE IT INTO
THE LOWER 30S TONIGHT...ESPECIALLY WITH THE AIR MASS DESCENDING ON
EAST KENTUCKY TONIGHT.

HOWEVER...HEADING INTO THURSDAY AND THURSDAY NIGHT...HIGH
PRESSURE WILL MOVE INTO THE AREA WITH STRONG SUBSIDENCE. WILL
EXPECT CLEAR SKIES THURSDAY AND THURSDAY NIGHT. WINDS WILL SLOWLY
BE SLACKENING OFF THROUGH THE DAY AND BECOMING NEAR CALM FOR
TOMORROW NIGHT. THIS COUPLED WITH LOW TEMPS ON THURSDAY NIGHT
DROPPING INTO THE LOWER 30S AND EVEN THE UPPER 20S IN THE DEEPER
VALLEYS DUE TO THE AIR MASS DESCENDING ON THE EAST KENTUCKY WILL
LEAD TO A MORE WIDESPREAD FROST DEVELOPMENT AND EVEN CONDITIONS
POSSIBLE FREEZE CONDITIONS. FOR THIS...WILL ALSO INCLUDE THIS
PERIOD MENTIONED IN THE SPS AS WELL AS THE HWO.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 315 PM EDT WED APR 22 2015

THE EXTENDED PERIOD WILL START OUT DRY AS SOME MINOR RIDGING AND SFC
HIGH PRESSURE SITS OVER THE REGION. THIS IS FAIRLY SHORT LIVED AS
THE HIGH DEPARTS OVERNIGHT FRIDAY NIGHT. CLOUDS AND LL MOISTURE WILL
THEN BE ON THE INCREASE AHEAD OF A LOW PRESSURE SYSTEM THAT IS
PROGGED TO MOVE INTO THE OH VALLEY EARLY SATURDAY MORNING. MODELS
SHOW SOME SUPPRESSION/DAMPENING OF THIS LOW AS IT MOVES ACROSS THE
EASTERN CONUS DUE TO THE LOW PRESSURE BLOCK SET UP OFF THE NEW
ENGLAND COAST. THIS WILL HAVE AN IMPACT ON HOW MUCH PRECIP WE CAN
GET OUT OF THE SYSTEM AS IT PASSES THROUGH. ADDITIONALLY...SOUTHEAST
FLOW/DOWNSLOPING AT THE ONSET OF THE EVENT MAY HELP DECREASE PRECIP
AMOUNTS AS WELL. THE LOW WILL DEPART THE REGION BY SUNDAY MORNING.
ON ITS HEELS...A PIECE OF UL ENERGY WILL QUICKLY SWING THROUGH
KENTUCKY KEEPING RAIN CHANCES IN THE FORECAST THROUGH SUNDAY
EVENING.

THINGS WILL DRY OUT ON MONDAY BEFORE A CUT OFF LOW MOVES TOWARD THE
REGION. HOWEVER...THIS IS WHERE MODELS DIFFER SUBSTANTIALLY WITH THE
PLACEMENT OF THE CUTOFF LOW. THE GFS TRACKS THE CUTOFF LOW FURTHER
NORTH...WHICH WOULD PUT EASTERN KENTUCKY IN A PROLONGED WET AND
UNSETTLED PATTERN. ON THE OTHER HAND THE ECMWF TRACKS THE LOW
FURTHER SOUTH ALONG THE GULF COAST...WHICH WOULD PROVIDE US WITH AN
EXTENDED DRY PERIOD. THAT BEING SAID...FORECAST CONFIDENCE IS LOW
BEYOND THE MONDAY TIME FRAME SO HAVE STUCK CLOSE TO THE CR
SUPERBLEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 145 PM EDT WED APR 22 2015

A FEW LINGERING SHOWERS ASSOCIATED WITH THE COLD FRONT ARE
QUICKLY PUSHING OUT OF EASTERN KENTUCKY THIS AFTERNOON.
AS THE SHOWERS EXIT...AND HIGH PRESSURE BUILDS INTO THE REGION...
EXPECT VFR CIGS AND VIS ACROSS ALL TAF SITES THROUGH THE ENTIRE
PERIOD. NORTHWEST TO WEST WINDS WILL REMAIN GUSTY BETWEEN 18Z AND
00Z...WITH GUSTS AS HIGH AS 25 TO 30KT. WINDS WILL SLACKEN A BIT
OVERNIGHT...BUT THEN BECOME GUSTY AGAIN TOMORROW AFTERNOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SHALLENBERGER
LONG TERM...JVM
AVIATION...JVM/SHALLENBERGER
Hazardous weather outlook, Apr 22, 6:50 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
650 PM EDT WED APR 22 2015

KYZ044-050>052-058>060-104-106-108-111-240200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-
MORGAN-WOLFE-LEE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...
SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE
650 PM EDT WED APR 22 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

AREAS OF FROST ARE EXPECTED TO DEVELOP LATE TONIGHT...ESPECIALLY
IN SHELTERED LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AREAS OF FROST WILL MELT OFF THURSDAY MORNING.

WIDESPREAD FROST IS EXPECTED AND BELOW FREEZING TEMPERATURES ARE
POSSIBLE...ESPECIALLY IN VALLEY LOCATIONS LATE THURSDAY NIGHT
INTO EARLY FRIDAY MORNING.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ068-069-079-080-083>088-107-109-110-112>120-240200-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY-
CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...PAINTSVILLE...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
650 PM EDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

PATCHY FROST IS POSSIBLE IN SOME OF THE MORE SHELTERED LOCATIONS
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD FROST IS EXPECTED AND BELOW FREEZING TEMPERATURES ARE
POSSIBLE...ESPECIALLY IN VALLEY LOCATIONS LATE THURSDAY NIGHT
INTO EARLY FRIDAY MORNING.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHALLENBERGER/GREIF

In the hours before

Special weather statement, Apr 22, 3:56 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
356 PM EDT WED APR 22 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-230900-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
356 PM EDT WED APR 22 2015

...PATCHY FROST POSSIBLE TONIGHT...WIDESPREAD FROST AND BELOW
FREEZING TEMPERATURES THURSDAY NIGHT...

HIGH PRESSURE MOVING OVER THE REGION WILL BRING LIGHT WINDS AND
CHILLY TEMPERATURES TONIGHT AND BELOW FREEZING TEMPERATURES
ON THURSDAY NIGHT. THIS WILL RESULT IN PATCHY FROST TONIGHT AND
MORE WIDESPREAD FROST DEVELOPMENT THURSDAY NIGHT. SOME OF THE
MORE SHELTERED VALLEYS MAY DROP BELOW 30 ON THURSDAY NIGHT.

SHALLENBERGER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:18 AM EDTSpecial Weather StatementJKLJohnson, Magoffin, Martin, Menifee, Morgan57 min

Nearby

Frost Advisories in Kentucky, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.